Comments on the paper "COINCIDENCE THEOREMSFOR SOME MULTIVALUED MAPPINGS" by B. E. RHOADES, S. L. SINGH AND CHITRA KULSHRESTHA

Risultato della ricerca: Article

Abstract

The aim of this note is to point out an error in the proof of Theorem 1 in the paper entitled “Coincidence theorems for some multivalued mappings” by B. E. Rhoades, S. L. Singh and Chitra Kulshrestha [Internat. J. Math. & Math. Sci., 7 (1984), 429-434], and to indicate a way to repair it.
Lingua originaleEnglish
pagine (da-a)89-94
Numero di pagine6
RivistaFASCICULI MATHEMATICI
Volume47
Stato di pubblicazionePublished - 2011

    Fingerprint

Cita questo